# SDR IXXA9700019

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Condition: Cracked
- Location: Bs 857.125
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE SPOILER CONTROL CABLE SUPPORT BRACKET WAS CRACKED AT FUSELAGE STATION 857.125 IN THE RIGHT MAIN GEAR WHEELWELL.  REPAIR ACCOMPLISHED REMOVAL OF EXISTING BRACKET, FABRICATION AND INSTALLATION OF THE SUPPORT BRACKET IN ACCORDANCE WITH ENGINEERING ORDER 53-DC8-442, SRM 51-3-0 AND FAA DER APPROVED DRAWING 853-015-97.
